RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 2(380), Pages 161–162 (Mi umn9069)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the theory of semidivision rings

E. M. Vechtomov, A. V. Cheraneva

Vyatka State University of Humanities

DOI: https://doi.org/10.4213/rm9069

Full text: PDF file (342 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:2, 391–393

Bibliographic databases:

MSC: Primary 16Y60; Secondary 12K10
Presented: A. V. Mikhalev
Accepted: 17.12.2007

Citation: E. M. Vechtomov, A. V. Cheraneva, “On the theory of semidivision rings”, Uspekhi Mat. Nauk, 63:2(380) (2008), 161–162; Russian Math. Surveys, 63:2 (2008), 391–393

Citation in format AMSBIB
\Bibitem{VecChe08}
\by E.~M.~Vechtomov, A.~V.~Cheraneva
\paper On the theory of semidivision rings
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 2(380)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn9069}
\crossref{https://doi.org/10.4213/rm9069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2640560}
\zmath{https://zbmath.org/?q=an:05503270}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..391V}
\elib{http://elibrary.ru/item.asp?id=20425099}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 2
\pages 391--393
\crossref{https://doi.org/10.1070/RM2008v063n02ABEH004520}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259031200018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-52049085059}


Linking options:
  • http://mi.mathnet.ru/eng/umn9069
  • https://doi.org/10.4213/rm9069
  • http://mi.mathnet.ru/eng/umn/v63/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Vechtomov, D. V. Chuprakov, “The principal kernels of semifields of continuous positive functions”, J. Math. Sci., 163:5 (2009), 500–514  mathnet  crossref  mathscinet  elib  elib
    2. E. M. Vechtomov, A. V. Cheraneva, “Semifields and their properties”, J. Math. Sci., 163:6 (2009), 625–661  mathnet  crossref  mathscinet  elib  elib
    3. E. M. Vechtomov, A. V. Cheraneva, “Polutela s obrazuyuschei”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 3, 25–33  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:327
    Full text:90
    References:37
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019